# SDR CALA0600081

- Difficulty date: March 5, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- Aircraft time: 54,101 hours, 28,250 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 69355005
- Part serial: 2612
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 60,737 hours, 31,752 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE RIGHT MLG INDICATION WAS UNSAFE WHEN GEAR WAS EXTENDED FOR LANDING AT SAT.  NO GREEN LIGHT WAS INDICATED.  THE GEAR DID NOT APPEAR TO BE DOWN WHEN VIEWED THROUGH THE GEAR VIEWING PORT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT HAD TO BE TOWED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE RT MLG DOWNLOCK ACTUATOR IAW MM 32-32-51.  OPERATIONAL CHECKS WERE GOOD AND NO LEAKS WERE NOTED.
